MathSciNet Relay Station
MathSciNet bibliographic data
MR1303237 62G05
Newey, Whitney K. The asymptotic variance of semiparametric estimators. Econometrica 62 (1994), no. 6, 1349–1382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement